MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX25015W
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a mildly tortuous, moderately calcified lesion located in the mid circumflex (cx) artery.The device was inspected with no issues.Negative prep was performed without issue.Resistance was encountered when advancing the device.It was reported that the stent dislodged during delivery to the lesion while attempting to pass a previously deployed stent.The dislodged stent was crushed in the vessel using another stent.The patient was reported to be alive with no further injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8900555
Report Number9612164-2019-03440
Device Sequence Number13947665
Product Code NIQ
UDI-Device Identifier00643169602328
UDI-Public00643169602328
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2020
Device Catalogue NumberRONYX25015W
Device Lot Number0009462833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;